hello Doctor! I am a female, 23 years old, Asian with wheatish complexion. Well I, actually, don't have just one dermatological problem. I have acne since my teens. But my question is not regarding acne. Its regarding moles. Some time back (don't remember when, may be one or 2 months) I had developed a small mole (black spot about 1mm non-protruding) on my lower lid (right). I didn't take much concern. But now I have developed mole on my forehead. It's formation has been sudden, i dont have any trauma, ***** or bleeding history at this area. I used to have only one mole (black spot non-protruding) on left side of forehead since years which now appears slightly darker. Overnight I have developed tiny light black spot below it. And another mole on Right side of forehead. All these moles are non-protruding, less than or about 1mm, circular in shape. I take non-prescribed folic acid tablets off and on, missing doses a couple of days. I am currently on isotrex gel as well which i use once at night. Its been about 4-5 months I suppose I am applying isotrex. I started Oxytetracyclin oral 250mg BID and isotrex gel together 5 months back. For 2 months I continued Oxytetracyclin BID and on the 3rd month I reduced the dose to once daily. Its been 2 month I stopped taking the antibiotic. But i continued using the gel. Well, my acne did return after stopping the medication but its not much severe. I am thinking to discontinue isotrex gel also. Well after 3 months of antibiotic, I noticed white hair dispersed throughout my scalp. I am not sure if it was side effect. I have multiple questions, but don't know where to start from. Are these moles serious, that I am developing? Should I concern a dermatologist or is it side effect of any medication? Can a person develop moles after 20s? What is the reason for it? And what should I do to prevent these moles forming? And can antibiotics cause whitening of hair? Thank You! It will be very kind of you to reply!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.